• Users Online: 3383
  • Print this page
  • Email this page
CASE REPORT
Year : 2021  |  Volume : 1  |  Issue : 4  |  Page : 667-669

Acute posterior multifocal placoid pigment epitheliopathy following human papilloma virus vaccination


Baskent University Istanbul Hospital, Department of Ophthalmology, Istanbul, Turkey

Correspondence Address:
Dr. Rengin Aslihan Kurt
Baskent University Istanbul Hospital, Department of Ophthalmology, Oymac. Sokak No:7 34662 Altunizade/ Istanbul
Turkey
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/ijo.IJO_3214_20

Rights and Permissions

A thirty-five-year-old female patient presented with bilateral decreased vision and scotomas in her visual field in both eyes, two weeks after a second dose of human papilloma virus vaccination. After detailed ophthalmological examination she was diagnosed with APMPPE. Due to the visual deterioration shortly after the diagnosis, she was treated with oral prednisolone 1mg/kg. Her visual acuity improved to 20/32 in the right eye and 20/25 in the left eye in the first week, to 20/20 in both eyes in the first month of treatment. Despite rare, HPV vaccination may cause posterior uveitis in form of APMPPE.


[FULL TEXT] [PDF]*
Print this article     Email this article
 Next article
 Previous article
 Table of Contents

 Similar in PUBMED
   Search Pubmed for
   Search in Google Scholar for
 Related articles
 Citation Manager
 Access Statistics
 Reader Comments
 Email Alert *
 Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed108    
    Printed0    
    Emailed0    
    PDF Downloaded20    
    Comments [Add]    

Recommend this journal